Top 8 Equate Nasal Spray – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl, 1 fl oz each

#ad
Equate #ad - Also known as Equate Nasal Four. Fast relief of sinus congestion. Soothes swollen nasal membranes. Relieves sinus pressure. Nasal Decongestant. Fast acting nasal spray. Compare to 4-Way Nasal Spray. Phenylephrine HCl 1%.
BrandEquate #ad
ManufacturerEquate #ad
Weight0.4 Pounds
Part Number681131696128-3

2. Equate

#ad

Nasal Spray, 1-Ounce Pack of 2, Original compare To Afrin, Equate

#ad
Equate #ad - Compare to Afrin Original Active Ingredient. Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Shrinks swollen nasal Membranes So You Can Breathe More Freely. 12 hour nasal Spray.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight2 ounces
Width2 Inches

3. Equate

#ad

Equate, Nasal Spray, 1-Ounce Pack of 2, No Drip Original compare To Afrin

#ad
Equate #ad - Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Shrinks swollen nasal Membranes So You Can Breathe More Freely. Compare to afrin No Drip Nasal Spray Active Ingredient.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight2 ounces
Width2 Inches

4. Amazon Basic Care

#ad

1 Fluid Ounce, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, Basic Care No Drip Nasal Spray

#ad
Amazon Basic Care #ad - Temporarily relieves sinus congestion and pressure. This product is gluten free. Fast nasal congestion relief: basic care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies.

Nasal decongestant pump mist. Physicians surveyed by an independent market research firm, which compares to the active ingredient in Afrin No Drip. Active ingredient: this nasal spray contains oxymetazoline hcl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient of U. S. Safety Sealed. Offers maximum strength nasal congestion relief. Nasal relief: basic care no drip nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.

No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat. Soothing 12 hour maximum strength relief: basic care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.88 Inches
Length1.31 Inches
Weight0.13 Pounds
Width1.94 Inches
Part NumberB07MLTLN75
ModelB07MLTLN75

5. Equate

#ad

Saline Nasal Spray, 3 oz, Equate

#ad
Equate #ad - Relieves dry nasal membranes. Contains no alcohol. 3 fl oz. Compare to Ocean Ingredients. Safe for daily use.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height5.24 Inches
Length1.85 Inches
Weight0.25 Pounds
Width1.85 Inches
Part NumberS21192E/31221
Model0060538866113

6. MAJOR

#ad

Nasal Decongestant Pump Mist Spray 12hr Oxymetazoline HCL 0.05% 30ml 12

#ad
MAJOR #ad - Compared to active ingredient of Afrin No Drip. Temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies. Expiration 06/2021. Shrinks swollen nasal membranes so you can breathe more freely. Temporarily relieves sinus congestion and pressure.
BrandMAJOR #ad
ManufacturerMajor Pharmaceuticals #ad
Part Number0904-6761-30

7. ASSURED

#ad

Severe Congestion, Oxymetazoline HCI 12 Hours, Anti-drip, 6 Pack., Nasal Relief Spray, Pump Mist

#ad
ASSURED #ad - Pump mist. Compare to AFRIN severe congestion. Severe congestion. Anti-drip. 12 hour nasal relief.
BrandASSURED #ad
ManufacturerGreenbrier International, Inc. #ad
Part NumberSku 228646

8. Equate

#ad

Decongestant Spray, Equate, Nasal Four, Phenylephrine Hydrochloride, Compare To 4 Way, 1-Ounce Pack of 2

#ad
Equate #ad - Fast Acting. Compare to 4 way Nasal Spray Active Ingredient. Nasal congestion, swollen Nasal Membranes, Sinus Congestion, Sinus Pressure. Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight2 ounces
Width2 Inches
Part Number681131696128-2